# SDR HALA2022071800237

- Difficulty date: July 12, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 48,117 hours, 7,866 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 APU EMITTING DIRTY SOCK AND GARBAGE SMELL INTO CABIN. NO BURNING SMELL NOTED AT THAT TIME. CORRECTIVE ACTION: REMOVAL AND INSTALLATION OF APU. NO SMELL DETECTED. (9330637)
